# SDR 2004F00373

- Difficulty date: July 4, 2004
- Submitted: September 16, 2004
- Operation: Air carrier
- Aircraft: N864AL
- Make and model: Skrsky S76C
- Aircraft serial: 760557
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gearbox
- Part number: 7635109600044
- Part serial: A23100284
- Condition: Making Metal
- Location: Main Rotor
- Part time: 69 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT A HOVER READY FOR TAKEOFF, AFTER INITIAL RUN UP AND PREPARING FOR TAKEOFF MAIN GEAR BOX LIGHT CAME ON.  MAINTENANCE DISCOVERED METAL CHIP CONTAMINATION ON LEFT AND RIGHT MAIN GEAR BOX CHIP DETECTORS.  TRANSMISSION REMOVED FROM SERVICE.  (M)
